# SDR SWIA972657

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 7,820 hours, 11,532 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Failed
- Location: Aileron Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAXI CHECK , TAXIING OUT AILERON CONTROL ONLY MOVES 1/2 WAY TO RIGHT - ''SPRINGY'' FEELING. FOUND LEFT AILERON FDR INPUT SHAFT UNSECURED AND BENT UNSERVICEABLE.  REPLACED ROTARY VARIABLE INTENSITY TRANSMITTER (RVIT) ARM AND BELLCRANK INPUT SHAFT WITH SERVICEABLE UNITS.  ADJUSTED RVIT AS REQD IAW MM 31-30-00.  OPS CHECK GOOD AT THIS TIME.
